MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC CONTOUR NEXT LINK; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC CONTOUR NEXT LINK; BLOOD GLUCOSE METER
Model Number 9632
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 05/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.
 
Event or Problem Description
The advocate stated her husband had been getting what he considered normal blood glucose readings on the contour next link, but was taken to the hospital due to diabetic ketoacidosis.He was admitted to the hospital for 3 days, and was given insulin iv.Further information was not provided.The strips were not expected to be returned for evaluation.Strip information was not provided.Product was not replaced.

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC
430 s beiger st
mishawaka IN 46544
MDR Report Key7600659
Report Number1826988-2018-00120
Device Sequence Number19307421
Product Code NBW
UDI-Device Identifier00301939632011
UDI-Public00301939632011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9632
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;